29 Jun 2012
Stop abusing meds and get on something that will help you. You need something for depression, something for sleep that works, and azor is a blood pressure med, and you shouldn't be taking more then 10/40 a day. It will not help you sleep. Taking too much of a med can have the opposite effect of what the drug is supposed to do. Please see your doc and get your meds straight. There are also a few things you can do to for sleep. Go to bed at the same time every night, keep the room as dark as you can get it, no tv or computer for an hr before bed, it slows the melatonin production(melatonin is what makes you sleep, its made in your brain). You can try a glass of milk before bedtime. Try to keep your room quiet. Be sure you are comfortable. Don't scoff at these tips, I've been there, it helps.
29 Jun 2012
You need to stop taking more medication than recommended or I can tell you who will be next! You are going to go to sleep and not wake up one day! Do you really want to lay that on your child or your neices? Loss is difficult but it does get better. You need some therapy and the right mix of antidepressants. Reach out to your psychiatrist and be brutally honest with them! Tell them what you are doing to yourself and that you cannot live this way any longer. Unfortunately there is no quick fix for depression. It really helps to talk to someone so if you can start cognitive behavior therapy I think it would really help you! If you cant afford therapy then balbanese had a good idea of reaching out to a church group. They are spiritual help and it is your spirit that is injured right now. They can help you come to grips with your losses. Kaismama gave you great advice on what to do to help you get to sleep.
You need to wind down and try not to dwell on things while you are laying there trying to sleep! I know that is easier said than done. That is why talking to someone helps! You can get it off your chest and out of your mind so you can sleep. You might benefit from some OTC Melatonin-just besure to stick to the recommended doses. Taking more is abusive behavior and it is not what you need to do right now! You have been given a great deal to handle all by yourself! You need to just be really good to yourself. Try to count all the blessings that you still do have! Your precious child and neices! They really need you now and they need you strong for them! Hang in there! Things like this really do get better with time and they happen for a reason even though that reason is often not apparent for a long time and it may never make sense to us. I will pray for peace for you! Hang in there because this too shall pass! I promise!
30 Jun 2012
Sounds like you have alot on your plate that's why you cannot sleep well right now. If you are overdosing with your pills you need to talk with you psychiatrist and tell him what is going on so he/she can help you adjust your meds so they actually work for you. Do not overdose yourself for sleep, you could die and leave behind your loved ones. I am a believer that God will not make you go through things you cannot handle so give him your problems and worries and ask him to help. He is there for you!
Keep in contact with us for support o.k.?
30 Jun 2012
Hi mohoaeane -
Perhaps you could look at who is in your life and still need you. Grieving affects people differently... but living is what any one of your relatives would want for you, your child and your nieces who remain. How about honoring those whom you have lost by living your life in respect for them. Doing things that you know they would have loved to do with you. Show your child and your nieces that the ones who have gone are not truly gone that they life still through the ones who knew them best... YOU! It isn't about who is next... because we all go at some point or other... What have you learned in life from those who are gone? Honor their memories by doing things that you know they would have loved to do and share with you and your family. You still have family who need you... who love you... who are looking for answers... and you can do that but you need to live in the NOW and for the future so that your child has some good memories too to look forward to and to develop and so do your nieces. Be a family first and show the love that you have for them. That will also help ease your pain... I am sure you have good memories of them so do something about that. Don't keep your memories to yourself... show them what they are missing and searching for. Show through a scrap book... through stories... make the effort to bring the memories to life for their sake and for yours. Does this make sense???
I want to share something which I haven't done in a very long time. I have lost my mother (she was 51 when she passed), my brother (he was 39 when he died), my b-i-l (when he was 56). BUT... I cannot go on dying inside because that is what I almost did. I have tried that so many times... But I did get a grip on myself and that is why I am still here. I forgot to honor those people and bring those memories to life. I am writing a cookbook. My mom was a phenomenal cook and I forgot that she taught me how to work out frustrations and stuff by cooking... baking... giving the fruits of my labors to others. Yes, gifts. That helped me heal. I just cooked my brains out and gave food to everybody... I did it for them (so I thought) until it dawned on me one day that the healing was happening every time I did something for somebody else. I was honoring what I learned from those who shared their love... their gifts with me. That was a blessing... imagine that... writing a cookbook in honor of my mom. Not everybody can cook... but most people can read.
You need to find your way to honor those who have passed by doing things that show (through you) that their lives meant something to you. Show it... teach it to those who are still here. The grief will turn into something more positive... meaningful... loving... and nurturing... pass it on... give it away... don't hold onto it... it is trying to come out of you. That is painful. Let it go so that you can show others who those people were to you in life. Let it go so that the love for them can come out. Let it go so that the anger dissipates. Let it all go so the other feelings can come out and be expressed. Whatever pain you are feeling can still be felt in a joyous way... a caring way... a loving way. They are there and they, too, want to come out. Maybe you are afraid to show happiness again. Happiness is what they would want you to show... not for the fact that they are gone... the fact that they left an impression on you is what would honor their memories. Does that make sense to you??? I, too, have lost a lot... I have grieved much... but most of all I have loved with the same intensity as I have mourned. The mourning was over when I started to live again. I still miss them... don't get me wrong... but I can feel them again and that is bittersweet. But still sweet... I don't mind the feelings - good or bad. At least I can feel and I am not afraid to feel whatever wants to come out.
Why not share what you are really feeling and don't be afraid of what comes up and out. It is better to get it out then have your vision clouded so that you can't see what is happening to those around you...
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 29 Sep 2010
High Blood Pressure - I started taking Azor about one month ago and I also take levitra. I was taking levitra before azor and it worked well now ...
1 answer • 7 Aug 2011
dr put me on trazedone 15 years ago have had to use sleeping pills since.
2 answers • 6 Sep 2011
I have been unable to sleep at night, not falling asleep until 5 am or so. Normally when I fall asleep around that time I will only sleep till about ...
3 answers • 21 Jan 2013
I have an appt on the 12th with my dr. But I'd still like some advice in the meantime. I take Wellbutrin, 300mg/day, and Klonopin, 3mg/day. The ...
9 answers • 3 Mar 2014